Wo Guo-wei. An Elasticity Solution of a Nonhomogeneous Half-Plane Problem[J]. Applied Mathematics and Mechanics, 1994, 15(10): 935-942.
Citation: Wo Guo-wei. An Elasticity Solution of a Nonhomogeneous Half-Plane Problem[J]. Applied Mathematics and Mechanics, 1994, 15(10): 935-942.

An Elasticity Solution of a Nonhomogeneous Half-Plane Problem

  • Received Date: 1994-01-05
  • Publish Date: 1994-10-15
  • We employ fundamental equations of non-homogeneous elasticity and Fourier integral transformations to obtain the general solutions of the stress function.On thebasis of these points of view and when the forces on the boundary are arbityary for non-homogeneous half-plane problems with the Young's modulus E(x)-E0exp[βx].accurate solutions are obtained At last with the degeneracy it is obtained that thefamous Boussnesq solution and this method is successful.
  • loading
  • [1]
    徐芝纶,《弹性力学》(上册),高等教育出版社(1984).
    [2]
    I.N,史奈登,《富利叶变换》,科学出版社(1958).
    [3]
    中山大学数学力学系,《常微分方程》,人民教育出版社(1979).
    [4]
    Прудников А.П.Инmeipaлы u Рябы,Моcква,Наука(1981).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1802) PDF downloads(641) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return